# SDR AALA20110329TUL16

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 30,946 hours, 5,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SCL - CREW REPORTED RIGHT PACK FAILED WITH LEFT PACK ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED SCL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AIR LEAK TO LEFT DUCT ASSEMBLY TURBINE INLET.  REPOSITIONED CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
